# SDR CALA2009021000090

- Difficulty date: February 9, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 37,524 hours, 5,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8110133801
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE PATH LIGHT LENSES MISSING AT AFT GALLEY AND SEAT ROWS 3 AND 6.  INSTALLED LENSES AT AFT GALLEY AND SEAT ROWS 3 AND 6 IAW AMM 33-51-10.
